# SDR AALA2018061329020

- Difficulty date: May 29, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221EF, BETWEEN FRAMES 16 TO 20, LBL Y1292 - LBL Y254,  IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARAGRAPH 2A, FIGURE 2016, AND IRM 9701, REVISION H.
